# SDR 97ZZZM285

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE FOLLOWING WAS FOUND CORROSION AT LONGERON 30 END FITTING AT STATION 750.  REMOVED CORRODED SECTION OF LONGERON 30 FABRICATED, INSTALLED LONGERON END SPLICE, P/N 1A-16536-1 IAW DC0 SRM 53-02 FIG 12, 51-10-3, 51-10-2, 51-10-4.  (M)
